# SDR DALA2015070704279

- Difficulty date: July 3, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 33,863 hours, 22,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE FROM ROW 13-21.  FOUND BATTERY PACK UNSEATED, SEATED THE BATTERY. OPS CHECKED OK.
